# SDR ASOA05634

- Difficulty date: July 25, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Component: Emergency Light
- Component part number: 601R461031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE GREEN EMERGENCY LIGHTING FORWARD OF ROW 5 WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE INOPERATIVE SECTION OF EMERGENCY FLOOR STRIP LIGHTING.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
